# SDR AALA20090720LHR01

- Difficulty date: July 20, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 24,194 hours, 3,830 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 4040800912
- Part serial: 90062270
- Condition: Failed
- Location: Lt Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT ALTIMETER INOPERATIVE.  CLIMBING THRU 3000 FEET RECEIVED ORANGE OFF FLAG.  WORKS OK IN ALTERNATE AIR DATA.  REPLACED LEFT AIR DATA COMPUTER PER MM 34-12-01-4, ALL REQD CHECKS OK.  REPLACED CAPTAINS ALTIMETER PER MM 34-13-01-4.  ALL REQD CHECKS OK.
